Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Contents of Volume 3

All articles in this issue are freely accessible.
The shape of the Ford domains for $Γ_{0}(N)$
Antonio Lascurain Orive.
Conform. Geom. Dyn. 3 (1999), 1-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1668275
Deformation of Schottky groups in complex hyperbolic space
Beat Aebischer and Robert Miner.
Conform. Geom. Dyn. 3 (1999), 24-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1677557
Taimanov’s surface evolution and Bäcklund transformations for curves
Oscar Garay and Joel Langer.
Conform. Geom. Dyn. 3 (1999), 37-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1684040
Thurston boundary of Teichmüller spaces and the commensurability modular group
Indranil Biswas, Mahan Mitra and Subhashis Nag.
Conform. Geom. Dyn. 3 (1999), 50-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1684039
Families of Baker domains II
P. J. Rippon and G. M. Stallard.
Conform. Geom. Dyn. 3 (1999), 67-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1689255
Geometry of the Feigenbaum map
Xavier Buff.
Conform. Geom. Dyn. 3 (1999), 79-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1716570
Restrictions on harmonic morphisms
M. T. Mustafa.
Conform. Geom. Dyn. 3 (1999), 102-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1716571
Ford and Dirichlet domains for cyclic subgroups of $PSL_{2}(\mathbb{C})$ acting on $\mathbb{H}^{3}_{\mathbb{R}}$ and $∂\mathbb{H}^{3}_{\mathbb{R}}$
Todd A. Drumm and Jonathan A. Poritz.
Conform. Geom. Dyn. 3 (1999), 116-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1716572
Nonlinear automorphisms of plane domains
Timo Erkama.
Conform. Geom. Dyn. 3 (1999), 151-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1725479
Examples of uniformly quasiregular mappings
Kirsi Peltonen.
Conform. Geom. Dyn. 3 (1999), 158-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1718708